# SDR ASAA2012112093344

- Difficulty date: November 20, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 21,884 hours, 7,005 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Detector
- Part number: 202000202
- Condition: Faulted
- Location: Nr 2 Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL QTY INDICATOR FLUCUATES PLUS OR MINUS 300-400 POUNDS.  PERFORMED FIM TASK 28-41 TASK 801 FQIS GROUND TEST SHOWED FAILED FAULT CODE 28-41208, SUMPED NR 2 TANK NO EVIDENCE OF WATER FOUND, FAULT DID NOT CLEAR. PERFORMED FIM 28-41 TASK 807. FOUND SAME MAINT MESSAGE LOGGED ON LEGS 00-25. TRANSFERRED FUEL FROM NR 2 TANK AND SUMPED. NO WATER CONTAMINATION FOUND. EXAMINED BUSSING PLUG PINS & RECEPTACLE. NO CORROSION OR DAMAGE NOTED. PERFORMED TANK AND COMPENSATOR UNIT TEST. FROM MCDU, NOTED NR 2 COMP. EMPTY VALUE OUT OF LIMITS. REF FUEL TANK ENTRY PERMIT W/C 78528000 FOR ALL INSPECTION, ELEC. POWER DEACTIVATION, AND LEAK CHECK REQUIREMENTS. REMOVED AND REPLACED NR 2 FUEL QUANTITY COMPENSATOR PROBE REF MM 28-41-21-000-801 AND MM 28-41-400-801. OPS NORMAL.
